# SDR SWAA2020052179004

- Difficulty date: May 19, 2020
- Submitted: May 21, 2020
- Operation: Air carrier
- Aircraft: N7737E
- Make and model: Boeing 737-7BD
- Aircraft serial: 33929
- Aircraft time: 44,912 hours, 22,455 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RH OVERWING EMERGENCY EXIT LIGHT INOP / REMOVE AND REPLACE RH OVERWING EMERGENCY EXIT LIGHT LAMP PER AMM 33-51-04.
